Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Painful Urination A Symptom Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to...
Ask the Experts

Uncertain of risk, and concern about one symptom (follow up)

Hello again Dr Bob, I hope you're well?I'm writing with the follow up to my previous question (16th Sept) as you requested. It's been a while, but I had to wait a week or so for my ultrasound scan, and then HIV testing at my local clinic takes two...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...screening in six months is fine. (I'm confident it will be negative.) Thank you for your donations to The Robert James Frascino AIDS Foundation and the Terrence Higgins Trust.Be well.Dr. Bob Read more »

HIV worry has caused my body to fall apart (JUST MADE A DONATION OF 70$)

Thank you for all that you do, Doc.I had protected oral and vaginal sex with a sex worker in Spain on the 7-8th of June. Since then, I have had some STD tests done. My initial symptoms included frequent urination but that went away after a week and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...neither HIV nor any immune system disorder is the cause of your problems!Thank you for your donation to the Robert James Frascino AIDS Foundation (www.concertedeffort.org). It is warmly appreciated.Be well. Stop worrying about a disease you could... Read more »

Joint pain/Urination problems/Rising VL

Dear Dr. Henry: As a follow-up on my current condition, my recent blood counts changed from CD4 254 to 266, and Viral Load 70 to 1,300. I was also having trouble controlling my cholestrol and triglycerides--cholestrol is now at 249, and my tri's...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be somewhat unusual for Lexiva/ritonavir to cause joint problems just in the knees. I would get a rheumatlogist to evaluate your knees. Neurontin can be helpful for neuropathy but most patients require a must higher dose (i.e. up to 3600... Read more »

red colored urine

hello doc, my friend tested hiv poz 9 mths ago. now she is under medications. the problem with her is that she is havin pain while urinating and color of urine is red. her medications include triomune, virodin, virocomb. what would be the cause of...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
I think it is unlikely that her symptoms are related to her antiretroviral medications. I would be most concerned about a urinary tract infection; however, other things are also possible. She needs to be evaluated by her primary provider.Best,Eric Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...medications, over-the-counter drugs such as Tylenol (acetaminophen), repeated use of antibiotics, or exposure to chemicals AIDS related opportunistic infections (OIs) such as MAC (mycobacterium avium complex), TB (tuberculosis), CMV... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

Tested NEG but still WORRIED WELLsss..PLS HELP

Posted by Anonymous, 3 Replies
...properly. Still living like a zombie everyday. PLEASE ANYONE kindly advice whether are these symptoms of ARS or Seroconversion or AIDS or HERPES? I am really scared, worried and totally stressed up.. PLEASE HELP!!! Thank you all in advance for... Read more »

some symptoms, time frame question

Posted by Anonymous, 2 Replies
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »

PENIS SORE AFTER SEX

Posted by Anonymous, 3 Replies
...recently stopped using condoms (after 5 months). I noticed that my penis was getting slightly sore after sex. There was no painful urination or discharge but for a few days afterwards, a slight skin irritation (no visible rash or anything) and... Read more »

some symptoms, time frame question

Posted by Anonymous, 1 Reply
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »